# SDR SWAA2022032848369

- Difficulty date: December 26, 2019
- Submitted: March 29, 2022
- Operation: Air carrier
- Aircraft: N8623F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36731
- Aircraft time: 21,573 hours, 9,400 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Fwd Cargo Rh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT AT STA 540 FROM RBL 3-23 IS CRACKED / REMOVED AND REPLACED FLOOR SUPPORT AT STA 540 RBL 3-23 IAW SRM 51-40-02-0G-0; SRM 51-40-05-0G-0 AND DWG #143A5240
